# SDR PCAA9500243

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: False Warning
- Location: Cockpit
- Part time: 2,466 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WARNING OCCURRED 5 TIMES IN 5 MINUTES.  CLEANED CANNON PLUGS ON BOTH SMOKE DETECTORS, PRESSURIZED A/C, AND TURNED ON HEAT.  COULD NOT DUPLICATE PROBLEM ON GROUND.  ELECTRICALLY DISABLED FORWARD SMOKE DETECTOR AS PRECAUTIONARY.  SYSTEM MEL'D.  SMOKE DETECTOR REMOVED AND REPLACED LATER IN LGA.  A/C RETURNED TO SERVICE.  ACTC:  2,877.  (X)
